| Model Number |
IC8APT+290 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the left eye (os), the iol was explanted due to patient being intolerant to the lens.Additional information was requested but not received.
Additional Manufacturer Narrative
Additional information: device was returned and evaluated.